Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Had medical abortion. Now bleeding longer, series of spotting. No periods after taking postinor. Pregnancy chances?

i had a medical abortion around december last year,it was sucessful,i bled normally and got my period january 12th this year but bled longer than normal,i bled for two weeks and had series of spotting into the month of febuary. i had unprotected sex on 12th of febuary,i took postinor and since then my period has not come.could i be pregnant and what are the chances of being pregnant cause i had unprotected sex with my husband this morning
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Mar 2013
thanks for your query.
Following an abortion, irregular and heavy bleeding could indicate an endometrial infection.
Also, postinor itself would mess up your regular menstrual cycles, making them highly unpredictable.
Regarding the chances of pregnancy, unprotected sex could result in a pregnancy definitely.
Please take a pregnancy test 4 weeks after unprotected intercourse to confirm.
Take care.
Answered: Fri, 30 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor